| Model Number |
500004500500 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank mini, the user was unable to pull medication.The customer stated that this malfunction occurred while dispensing the medication.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
E.1.Initial reporter facility name: (b)(6).A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 20-may-2024 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, a technical support specialist (tss) investigated confirmed that both user accounts had identical override access, and no configuration or permission discrepancies were identified.The root cause could not be determined because the issue could not be reproduced during troubleshooting as the medication was not available to pull.The customer was advised to report the issue if it recurred, but no further incidents or updates were received during the monitoring period.As the issue did not reoccur and no additional assistance was requested, the case was closed.The system functioned as intended after the technical support specialist investigated the device.